# SDR 2010FA0001078

- Difficulty date: March 24, 2010
- Submitted: October 5, 2010
- Operation: General aviation
- Aircraft: N106MF
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000039
- Aircraft time: 7 hours
- Engine: Pwa PT6A34
- Engine time: 7 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307191501
- Part serial: E20046
- Condition: Leaking
- Location: Engine
- Part time: 7 hours, 8 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP SEAL LEAKAGE THAT LED TO FCU BRG GREASE WASHOUT.  DISCOVERED BY OBSERVING BLUE DYE COMING FROM WITNESS HOLE IN BOTTOM OF FCU.
